# SDR ASOA2016042514858

- Difficulty date: April 25, 2016
- Submitted: May 25, 2016
- Operation: Air carrier
- Aircraft: N707EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10057
- Aircraft time: 32,797 hours, 23,272 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 265-280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL LBL1 FS 280-265 HAS CORROSION, NOSE JACK FITTING.  REMOVED INTERCOSTAL SUPPORT LBL1 BETWEEN FS280.00 AND FS265.00 REF SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01, AND 51-42-13-0001-001-A01.  STARTED DRILLING UP SERIVCABLE INTERCOSTAL AT LBL1 BETWEEN FS 265-FS280, REF SRM 51-40-01-001-001-A01 AND DWG CC670-32050.  COMPLETED DRILLING UP SERIVCEABLE INTERCOSTAL BETWEEN FS265-FS280 IAW SRM 51-40-11-000-001. INSTALLED LBL1 INTERCOSTAL AT FS265-FS280 REF SRM 51-42-06-001-001-0A1 AND DWG CC670-32050.
